# SDR DALA2016102707771

- Difficulty date: February 13, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,917 hours, 22,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 986-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD LT AND RT SHIMS FOR STRAP THAT GOES ON TOP OF DOOR THRESHOLD WEB BETWEEN BS 994 - 986, LONGERON 28  AND 29R CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00 PAGE 105. FABRICATED NEW SHIM IAW DWG 5910158 REV DW. RESTROED FINISH IAW SRM 51-10-04.
